# SDR SWIA202264049

- Difficulty date: January 8, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 37,283 hours, 36,894 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLIGHT SPOILER I/B PCU FAILS BACKLASH CHECK.  TROUBLESHOOT & REPAIR AS REQUIRED PER MM & COMPLETE BACKLASH CHECK OF FLIGHT SPOILER I/B PCU    (C CHECK RO 1/20/22)   REMOVED AND REPLACED LOWER MOUNTING HARDWARE AT LH FLIGHT SPOILER INBOARD PCU IAW CRJ 200 AMM 27-62-01. COMPLETED BACKLASH CHECK OF LH FLIGHT SPOILER INBOARD PCU. CHECK IS GOOD IAW CRJ 200 AMM 27-64-05. / CALIBRATED TOOLS USED: / DIAL INDICATOR AV7157C CAL DUE: DEC 22 / FORCE GAUGE AG1380 CAL DUE: SEP 22 / TORQUE WRENCH AV3067 CAL DUE: SEP 22 / DIGITAL SCALE AV5118 CAL DUE: JUL 22
